# SDR MWEA010837

- Difficulty date: June 1, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910078873
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR AREA, SUBFLOOR AT STATION 200 BETWEEN NR 3 AND 4 SEAT TRACKS HAS A SMALL CRACK.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER.
